# SDR AALA201904169014

- Difficulty date: March 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112753200
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 20 LEFT HAND SIDE AT THE #7 DOOR STOP AREA.  REPAIRED FRAME PER EA 291773.
